# SDR IPXA2025103054985

- Difficulty date: October 14, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: R5724018520000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED LEADING EDGE SUPPORT CRACKED AT LWR CORNER INSIDE ACCESS PANEL 524GB,   INSTALLED PLATE P\N: R5724018520000 BATCH: 0004437520, LH WING FIXED LEADING EDGE SUPPORT IAW A300-600 SRM 57-41-11 PAGE 211 FIGURE 202 (SHEET 2) AND SRM 51-40-21.
